# SDR SWAA2013111122200

- Difficulty date: November 6, 2013
- Submitted: November 12, 2013
- Operation: Air carrier
- Aircraft: N728SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27860
- Aircraft time: 52,842 hours, 30,831 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER FIXED TE PANEL AFT OF ENGINE CRACKED WIGGLE PLATE.  R & R WIGGLE PLATE IAW SRM.
